# SDR ABXA9500650

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821429
- Condition: Damaged
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION, A FUSELAGE FRAME AT STA 897 BETWEEN LONGERONS 30 AND 29 R WAS FOUND WITH IMPROPERLY DRILLED HOLES.  REPAIRED IAW ABX REA D953-12219-MR.
